Alert archive / Oklahoma / Ice Storm Warnings in 2015
Ice Storm Warning 3, NWS Norman, OK
NWS Norman, OK issued this ice storm warning at Dec 26, 2015, 4:31 PM CST for 19 counties in Oklahoma; Hardeman County, Wilbarger County, Texas. It took effect at Dec 26, 2015, 6:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2015, 4:31 PM CST (22:31 UTC)
- In effect from
- Dec 26, 2015, 6:00 PM CST
- Expired
- Dec 27, 2015, 3:05 PM CST
- In force
- 21 hr
- Issued by
- NWS Norman, OK
All 21 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Tillman County, OK, Washita County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.4
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this ice storm warning went out at Dec 26, 11:20 AM CST, 5 hours 11 minutes earlier.
Area forecast discussion, Dec 26, 11:20 AM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CST SAT DEC 26 2015
.AVIATION...
SHOWERS AND STORMS ARE BECOMING WIDESPREAD ACROSS
SOUTHERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA AND WESTERN NORTH
TEXAS. EXPECT THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING
BEFORE DIMINISHING AND MOVING OUT. OVERNIGHT...A SECOND WAVE OF
PRECIP WILL MOVE INTO WESTERN OKLAHOMA...WHICH WILL QUICKLY
TRANSITION TO FREEZING RAIN AND SNOW. TIMINGS ARE STILL UNCERTAIN.
CEILINGS WILL BE IFR...SOMETIMES MVFR...THROUGHOUT MOST OF THE TAF
PERIOD.
&&
.PREV DISCUSSION... /ISSUED 545 AM CST SAT DEC 26 2015/
AVIATION...
SITES ARE JUMPING FROM MFVR TO AS LOW AS LIFR THIS MORNING. THIS IS
OCCURRING AS MOISTURE CONT TO MOVE NORTHWARD INTO THE AREA AHEAD OF
A STRONG COLD FRONT THAT IS LOCATED ACROSS WESTERN/NORTHWEST OK.
EXPECT SOME MINOR IMPROVEMENT BY LATE MORNING... BUT MOST SITES WILL
REMAIN LOWER END MVFR OR IFR. A STRONG COLD FRONT WILL ALSO SHIFT
THE SFC WINDS TO THE NORTH AND BECOME QUITE STRONG WITH APPROACHING
40KTS BY AFTN. WIDESPREAD RAIN IS ALSO EXPECTED TO DEVELOP LATER
THIS MORNING WITH A PERIOD OF TSTM ACTIVITY THIS AFTN AFFECTING MANY
OF THE SITES ALONG I-44 CORRIDOR. SOME FREEZING RAIN/SLEET AND SNOW
WILL BEGIN TO IMPACT WESTERN TAF SITES OVERNIGHT TONIGHT INTO SUNDAY
MORNING.
30
PREV DISCUSSION... /ISSUED 329 AM CST SAT DEC 26 2015/
DISCUSSION...
COMPLEX WINTER STORM STILL MAIN CONCERN THIS MORNING.
CONT TO SEE VERY MOIST AIR MOVING NORTHWARD INTO THE AREA
THIS MORNING... AND A FEW WAA SHOWERS HAVE DEVELOPED ACROSS
PORTIONS OF EAST AND SOUTHEAST OKLAHOMA. THIS CONT TO EXPAND AS
WE GO THROUGHOUT THE MORNING HOURS. MEANWHILE A COLD FRONT ACROSS
FAR NORTHWEST OKLAHOMA WILL MOVE SOUTHEAST TODAY. THIS FRONT WILL
BEGIN TO INTERACT WITH THE MOISTURE AND ALONG WITH DAYTIME
HEATING...THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-44
CORRIDOR BY LATE MORNING OR EARLY AFTN. SUFFICIENT INSTABILITY
AND WIND SHEAR WILL BE PRESENT FOR A FEW SEVERE STORMS ACROSS
AREAS TO THE SOUTH AND EAST OF I-44 THIS AFTERNOON AND EVENING.
AS WE GO THROUGH THE DAY AND INTO THIS EVENING A RATHER LARGE
BAND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONT TO IMPACT
PORTIONS OF SOUTHEAST INTO EASTERN OKLAHOMA WITH ONLY A SLOW
TRANSITION SOUTHEAST. THIS WILL LIKELY RESULT IN VERY HEAVY
RAINFALL AS PRECIPITABLE WATER LEVELS REMAIN IN RECORD TERRITORY.
SEVERAL INCHES OF RAIN ARE EXPECTED IN THESE AREAS LATER TODAY
INTO THE DAY ON SUNDAY WITH THE POTENTIAL FOR FLASH FLOODING. A
FEW STRONG STORMS MAY REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA ON SUNDAY.
OTHERWISE... THIS STORM SYSTEM WILL ALSO BRING A ROUND OF
WINTER WEATHER TO MUCH OF THE AREA... ESPECIALLY AS WE GET INTO
LATE TONIGHT THROUGH MONDAY. ALTHOUGH MODELS ARE RATHER SIMILAR
WITH TRACK OF UPPER LEVEL CLOSED LOW. THERE ARE SOME RATHER
SIGNIFICANT DIFFERENCES WITH LOW/MID LEVEL THERMAL FIELDS... WHICH
WILL PLAY A CRITICAL ROLE IN DETERMINING PRECIP TYPE. LATEST
TRENDS KEEP A NOSE OF WARMER AIR ALOFT... WHICH KEEPS WINTRY
PRECIP LIMITED UNTIL WE GET INTO LATE TONIGHT AS SFC TEMPS COOL.
THIS WILL RESULT IN MORE SLEET AND FREEZING RAIN ACROSS MUCH OF
THE WESTERN HALF OF OKLAHOMA INTO WESTERN NORTH TEXAS. THIS MAY
LINGER THROUGH MUCH OF THE DAY ON SUNDAY WITH ONLY A SLOW EASTWARD
PROGRESSION OF THE SNOW IN FAR WESTERN AND NORTHWESTERN OKLAHOMA.
THE STRONG WINDS ASSOCIATED WITH THIS STORM SYSTEM WILL ALSO
RESULT IN BLOWING SNOW AND VERY LOW VISIBILITIES ACROSS THE FAR
WEST. ELSEWHERE... LOCATIONS WHERE FREEZING RAIN OCCURS... THERE
IS CONCERN WITH THE STRONG WINDS OF DOWNED TREE LIMBS AND
POWERLINES.
AS THE UPPER LOW BEGINS TO LIFT NORTHEAST ACROSS NORTHERN TEXAS
INTO SOUTHEAST OKLAHOMA SUNDAY NIGHT AND MONDAY... THE COLUMN
SHOULD COOL SUFFICIENTLY FOR A TRANSITION TO SNOW FARTHER EAST.
IT STILL APPEARS THE SNOW SHOULD END ACROSS MUCH OF THE AREA BY
MONDAY AFTN.
THERE IS ANOTHER WEAK SYSTEM THAT COULD BRING SOME LIGHT SNOW TO
PARTS OF THE AREA TUESDAY NIGHT... BUT IMPACTS FROM THIS SHOULD BE
MINIMAL. THE REMAINDER OF THE WEEK LOOKS DRY WITH BELOW NORMAL
TEMPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 59 33 35 29 / 100 80 100 90
HOBART OK 53 28 31 26 / 70 80 90 90
WICHITA FALLS TX 64 35 38 29 / 80 90 100 90
GAGE OK 42 23 27 22 / 40 70 80 90
PONCA CITY OK 57 32 34 30 / 90 80 90 90
DURANT OK 73 48 52 37 / 90 100 100 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
AFTERNOON FOR OKZ006>008-011>013-017>020-023>030-038>040-
044-045.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
FOR OKZ004-005-009-010-014>016-021-022-033>037.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR OKZ026-028>032-
039>043-045>048-050>052.
TX...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
AFTERNOON FOR TXZ086-088>090.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
FOR TXZ083>085-087.
&&
03/04/14Hazardous weather outlook, Dec 26, 12:14 PM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1214 PM CST SAT DEC 26 2015 OKZ004>048-050>052-TXZ083>090-271815- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1214 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I-44 THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS...BUT THERE IS ALSO A LOW CHANCE OF TORNADOES. .HEAVY RAIN AND FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR OKLAHOMA...GENERALLY EAST OF A LINE FROM CHANDLER TO NORMAN TO WAURIKA. .COLD... TEMPERATURES WILL TURN ABRUPTLY COLDER TODAY. STRONG NORTH WINDS WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY SUNDAY MORNING IN MUCH OF CENTRAL AND WESTERN OKLAHOMA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .WINTER PRECIPITATION... A POTENTIALLY DANGEROUS WINTER STORM WILL BEGIN TONIGHT...AND CONTINUE THROUGH MONDAY. ACCUMULATING SNOW AND ICE ARE LIKELY ACROSS THE AREA...ESPECIALLY IN WESTERN OKLAHOMA. WHILE THERE IS STILL SOME UNCERTAINTY REGARDING THE TIMING AND LOCATIONS OF THE VARIOUS PRECIPITATION TYPES...IT APPEARS LIKELY THAT HEAVY SNOW AND BLOWING SNOW WILL AFFECT PARTS OF WESTERN OKLAHOMA. ICE IS LIKELY TO ACCUMULATE FROM NORTH CENTRAL OKLAHOMA TO SOUTHWEST OKLAHOMA AND SURROUNDING PARTS OF NORTH TEXAS. BY MONDAY MORNING...MOST OF THE PRECIPITATION SHOULD HAVE CHANGED TO SNOW. IN SOUTHEAST OKLAHOMA...A COLD RAIN IS EXPECTED. STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS IN WESTERN OKLAHOMA ON SUNDAY...AND POSSIBLY MONDAY. THE WINDS MAY ALSO INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE. IF YOU PLAN ON TRAVELING THIS WEEKEND OR EARLY NEXT WEEK OVER ANY PART OF THE CENTRAL OR SOUTHERN PLAINS...CONTINUE TO CHECK THE FORECAST FOR THE LATEST UPDATES. CONFIDENCE ON WHAT TYPE OF WEATHER WILL IMPACT THE AREA USUALLY INCREASES WITH EACH UPDATE. .HEAVY RAIN AND FLOODING... SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND...AND FLOODING MAY RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL MONDAY MORNING. .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS. SOME STRONG TO SEVERE STORMS WITH HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WILL BE POSSIBLE. .COLD... MUCH COLDER WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF ICE OR STRONG WINDS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Dec 26, 12:24 PM CST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1224 PM CST SAT DEC 26 2015
OKZ041-045-046-050-261900-
CARTER OK-LOVE OK-MURRAY OK-JEFFERSON OK-
1224 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARTER...NORTHWESTERN
LOVE...SOUTHWESTERN MURRAY AND EAST CENTRAL JEFFERSON COUNTIES UNTIL
100 PM CST...
AT 1221 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
RUBOTTOM...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
LONE GROVE...HEALDTON...WILSON...SPRINGER...TATUMS...RATLIFF CITY...GRAHAM...
RUBOTTOM...MILO...POOLEVILLE AND FOX.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 40 AND 46.
LAT...LON 3392 9740 3398 9761 3447 9752 3447 9729
3437 9710
TIME...MOT...LOC 1821Z 200DEG 38KT 3403 9748
KURTZLocal storm report, Dec 26, 12:46 PM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD NORMAN 35.22N 97.44W
12/26/2015 CLEVELAND OK BROADCAST MEDIA
6 TO 12 INCHES OF WATER REPORTED AT HIGHWAY 35NB AND
HIGHWAY 9 EXIT.
&&
MDAYLocal storm report, Dec 26, 1:11 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL CROWELL 33.98N 99.72W
12/26/2015 E1.00 INCH FOARD TX PUBLIC
&&
MDAYLocal storm report, Dec 26, 2:08 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TORNADO 7 NE BYARS 34.94N 96.96W
12/26/2015 MCCLAIN OK PUBLIC
&&
MDAYSpecial weather statement, Dec 26, 2:48 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CST SAT DEC 26 2015
OKZ043-048-262115-
ATOKA OK-COAL OK-
248 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATOKA AND EASTERN COAL
COUNTIES UNTIL 315 PM CST...
AT 247 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ATOKA...MOVING
NORTH AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...TUSHKA...WARDVILLE...PHILLIPS...
BOGGY DEPOT PARK...CHOCKIE...ATOKA RESERVOIR AND WESTERN MCGEE CREEK
LAKE.
LAT...LON 3430 9597 3430 9635 3477 9631 3477 9609
3468 9609 3468 9589 3460 9588 3459 9582
TIME...MOT...LOC 2047Z 193DEG 44KT 3443 9615
KURTZSpecial weather statement, Dec 26, 3:27 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CST SAT DEC 26 2015
OKZ047-051-052-262200-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...MARSHALL AND
SOUTHEASTERN JOHNSTON COUNTIES UNTIL 400 PM CST...
AT 325 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR KINGSTON...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...RAVIA...MILBURN...REAGAN...NIDA...RUSSETT...
COLEMAN...FILLMORE...LITTLE CITY...WOODVILLE...NORTHEASTERN LAKE TEXOMA
AND OAKLAND.
LAT...LON 3390 9669 3397 9688 3437 9675 3439 9653
3427 9641 3424 9641
TIME...MOT...LOC 2125Z 207DEG 40KT 3400 9676
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Carter, Johnston, Murray | 3 days |
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Love | 4 days |
| Dec 26, 7:39 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 62 hr |
| Dec 26, 8:50 AM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Bryan | 4 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka, Bryan | 6 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka | 6 days |
| Dec 26, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Dec 26, 9:19 AM CST | Special Weather Statement | OUN | Grady, Oklahoma | 26 min |
| Dec 26, 9:32 AM CST | Special Weather Statement | OUN | Stephens | 28 min |
| Dec 26, 9:41 AM CST | Special Weather Statement | OUN | Pontotoc | 34 min |
| Dec 26, 9:47 AM CST | Special Weather Statement | OUN | Cleveland | 28 min |
| Dec 26, 9:49 AM CST | Special Weather Statement | OUN | Oklahoma | 26 min |
| Dec 26, 10:59 AM CST | Special Weather Statement | OUN | Caddo | 31 min |
| Dec 26, 11:03 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 42 min |
| Dec 26, 11:11 AM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Dec 26, 11:19 AM CST | Severe Thunderstorm Warning | OUN | Jackson | 41 min |
| Dec 26, 11:56 AM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Dec 26, 12:05 PM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 12:18 PM CST | Special Weather Statement | OUN | Hughes | 27 min |
| Dec 26, 12:22 PM CST | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 26, 12:24 PM CST | Special Weather Statement | OUN | Carter | 36 min |
| Dec 26, 12:58 PM CST | Tornado Warning | OUN | Carter, Garvin, Murray | 32 min |
| Dec 26, 1:27 PM CST | Tornado Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie | 33 min |
| Dec 26, 1:55 PM CST | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie | 20 min |
| Dec 26, 2:10 PM CST | Tornado Warning | OUN | Pottawatomie, Seminole | 10 min |
| Dec 26, 2:48 PM CST | Special Weather Statement | OUN | Atoka, Coal | 27 min |
| Dec 26, 2:57 PM CST | Tornado Warning | OUN | Atoka, Coal | 21 min |
| Dec 26, 3:27 PM CST | Special Weather Statement | OUN | Johnston, Marshall | 33 min |
| Dec 26, 4:26 PM CST | Tornado Warning | OUN | Atoka, Coal | 34 min |
| Dec 26, 4:31 PM CST | Blizzard Warning | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills, Woods and 1 more | 35 hr |
| Dec 26, 4:31 PM CST | Winter Weather Advisory | OUN | Canadian, Carter, Cleveland, Cotton, Garfield, Garvin and 17 more | 48 hr |
| Dec 26, 4:49 PM CST | Special Weather Statement | OUN | Love | 26 min |
| Dec 26, 4:57 PM CST | Tornado Warning | OUN | Coal, Hughes | 18 min |
| Dec 26, 5:01 PM CST | Tornado Warning | OUN | Carter, Love, Marshall | 29 min |
| Dec 26, 5:08 PM CST | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 37 min |
| Dec 26, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Murray | 25 min |
| Dec 26, 10:48 AM CST | Special Weather Statement | OUN | Wichita | 27 min |
| Dec 26, 10:49 AM CST | Special Weather Statement | OUN | Wilbarger | 26 min |
| Dec 26, 11:47 AM CST | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 43 min |
Nearby
Ice Storm Warnings in Oklahoma, 2015Ice Storm Warnings in Texas, 2015Every ice storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.